Remarks on ergodicity and invariant occupation measure in branching diffusions with immigration
Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 6, p. 1025-1047
@article{AIHPB_2005__41_6_1025_0,
     author = {H\"opfner, Reinhard and L\"ocherbach, Eva},
     title = {Remarks on ergodicity and invariant occupation measure in branching diffusions with immigration},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {41},
     number = {6},
     year = {2005},
     pages = {1025-1047},
     doi = {10.1016/j.anihpb.2004.09.001},
     zbl = {1080.60082},
     mrnumber = {2172208},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2005__41_6_1025_0}
}
Höpfner, Reinhard; Löcherbach, Eva. Remarks on ergodicity and invariant occupation measure in branching diffusions with immigration. Annales de l'I.H.P. Probabilités et statistiques, Volume 41 (2005) no. 6, pp. 1025-1047. doi : 10.1016/j.anihpb.2004.09.001. http://www.numdam.org/item/AIHPB_2005__41_6_1025_0/

[1] R. Bass, Diffusions and Elliptic Operators, Springer, 1998. | MR 1483890 | Zbl 0914.60009

[2] P. Cattiaux, Calcul stochastique et opérateurs dégénérés du second ordre I. Résolvantes, théorème de Hörmander et applications, Bull. Sci. Math. 114 (1990) 421-462. | MR 1077270 | Zbl 0715.60064

[3] C. Dellacherie, P.A. Meyer, Probabilités et potentiel, Hermann, Paris, 1987, Chapitres XII à XVI. | MR 898005 | MR 488194

[4] R. Edwards, Functional Analysis. Theory and Applications, Holt Rinehart and Winston, 1965. | MR 221256 | Zbl 0182.16101

[5] R. Höpfner, E. Löcherbach, Limit Theorems for Null Recurrent Markov Processes, Mem. Amer. Math. Soc. 768 (2003). | MR 1949295 | Zbl 1018.60074

[6] R. Höpfner, M. Hoffmann, E. Löcherbach, Non-parametric estimation of the death rate in branching diffusions, Scand. J. Statist. 29 (2002) 665-692. | MR 1988418 | Zbl 1035.62085

[7] L. Hörmander, Hypoelliptic second-order differential equations, Acta Math. 119 (1967) 147-171. | MR 222474 | Zbl 0156.10701

[8] I. Ibragimov, R. Has'Minskii, Statistical Estimation, Springer, 1981. | MR 620321

[9] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland-Kodansha, 1989. | MR 1011252 | Zbl 0684.60040

[10] H. Kunita, Stochastic differential equations and stochastic flow of diffeomorhisms, in: Hennequin P. (Ed.), École d'été de probabilités de St. Flour XII, 1982, Lecture Notes in Math., vol. 1097, Springer, 1984, pp. 143-304. | MR 876080 | Zbl 0554.60066

[11] H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge University Press, 1990. | MR 1070361 | Zbl 0743.60052

[12] S. Kusuoka, D. Stroock, Applications of the Malliavin Calculus, part II, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 32 (1985) 1-76. | MR 783181 | Zbl 0568.60059

[13] L. Le Cam, G. Yang, Asymptotic in Statistics, Springer, 1990. | MR 1066869 | Zbl 0719.62003

[14] E. Löcherbach, Likelihood ratio processes for Markovian particle systems with killing and jumps, Statist. Inference Stoch. Process. 5 (2002) 153-177. | MR 1917290 | Zbl 1030.60074

[15] E. Löcherbach, LAN and LAMN for systems of interacting diffusions with branching and immigration, Ann. Inst. H. Poincaré Probab. Statist. 38 (2002) 59-90. | Numdam | MR 1899230 | Zbl 1004.60078

[16] E. Löcherbach, Smoothness of the intensity measure density for interacting branching diffusions with immigrations, J. Funct. Anal. 215 (2004) 130-177. | MR 2085113 | Zbl 1065.60119

[17] D. Revuz, Markov Chains, North-Holland, 1975. | MR 415773 | Zbl 0539.60073

[18] D. Williams, To begin at the beginning: …, in: Stochastic Integrals (Proc. Durham 1980), Lecture Notes in Math., vol. 851, Springer, 1981, pp. 1-55. | MR 620984 | Zbl 0471.60065

[19] A.M. Zubkov, Life-periods of a branching process with immigration, Theor. Probab. Appl. 17 (1972) 174-183. | MR 300351 | Zbl 0267.60084